# SDR AALA20110404STL01

- Difficulty date: April 3, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 94,491 hours, 17,939 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT JFK-LAX. CREW NOTICED LEFT SYSTEM QUANTITY EICAS MESAGE AND THEN LOSS OF QUANTITY ON THE LEFT SYSTEM GAUGE.  EMERGENCY DECLARED FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED TWO HYDRAULIC LINES FOR RUDDER RATION CHANGER.  SYSTEM GROUND CHECK NORMAL OPERATION.
